# SDR COMA0460051

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 002-57-900-60/601 FOUND CORROSION ON THE LOWER RT WING PLANK ACCESS HOLE CUTOUT (FOR PANEL 640BB) ON THE FORWAD AND AFT CHAMFERS.  REMOVED THE CORROSION AND APPLIED SURFACE TREATMENT IAW REO 601R-57-21-030 REV C.
